# SDR AALA20131125015

- Difficulty date: November 25, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 46,856 hours, 22,232 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT CREW REPORTED CNTR TANK BOOST PUMP CIRCUIT BREAKER POPPED.  FLIGHT RETURNED CLT LANDED WITHOUT INCIDENT.  PLACARDED CNTR TANK BOOST PUMP INOPERATIVE IAW MEL. FLIGHT CONTINUED TO DESTINATION.  REPLACED AFT CNTR FUEL BOOST PUMP AT DFW ON A2/02/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
